Extensions of valuations to the Henselization and completion of a local ring

Volume 121 / 2020

Steven Dale Cutkosky Banach Center Publications 121 (2020), 37-43 MSC: 14B05, 14B22, 13B10, 11S15. DOI: 10.4064/bc121-3

Abstract

We give counterexamples to a question on the existence of good extensions of valuations to the Henselization and to a quotient of the completion of a birational extension of a local domain. We give an outline of our construction and proof in our paper [Acta Math. Vietnam. 44 (2019), 159–172].

Authors

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image